Publications by the researcher in collaboration with Lieven Vanhecke (3)

1997

  1. A Schur-like theorem for normal flow space forms

    Revista de la Academia Canaria de Ciencias: = Folia Canariensis Academiae Scientiarum, Vol. 9, Núm. 1, pp. 131-139

1996

  1. Reflections, KTS and exist-symmetric spaces

    25 años de matemáticas en la Universidad de La Laguna (Servicio de Publicaciones), pp. 351-360

  2. Anti-holomorphic reflections

    Revista de la Academia Canaria de Ciencias: = Folia Canariensis Academiae Scientiarum, Vol. 8, Núm. 1, pp. 53-63